# SDR U5QA2012040206038

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N71NJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5504
- Aircraft time: 4,600 hours, 3,253 cycles
- Engine: Ge CF343B
- Engine time: 4,600 hours, 3,253 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: B

## Discrepancy

APPROXIMATELY 13:15 EDT  EN ROUTE FROM TOL TO FXE  AT FL390.  EXPERIENCED MULTIPLE COMPRESSOR STALLS AND THEN A FLAME OUT OF THE RIGHT ENGINE.  THE FLIGHT CREW DECLARED AN EMERGENCY AND INITIATED DRIFT DOWN PROCEDURES TO FL180 (APPROXIMATLEY) AND THEN SUCCESSFULLY RESTARTED THE RIGHT ENGINE.  CLIMBED BACK UP TO FL250 BEFORE BEGINNING A NORMAL DESCENT INTO FXE.  LANDED WITHOUT FURTHER INCIDENT AT 14:06 EDT.  APPARENT CAUSE OF FAILURE, MALFUNCTION, OR DEFECT IS UNKNOWN AT THIS TIME.  AIRCRAFT IS IN MAINTENANCE AT KFXE.
